# SDR AALA960991

- Difficulty date: June 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Ws 196
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON FRONT SPAR LOWER CHORD ANGLE, STA 196.  REMOVED CORROSION.  INSTALLED DOUBLER PER ESO 11697 DATED 6-17-96.    TST:  64,997 HOURS.  CYCLES, 44,491.  (X)
